Structural Properties of the Molten Fast Ion Conductors with Silver Cations by the Integral Equation's Methods

Abstract:

Article Preview

Info:

Periodical:

Edited by:

G. Schuster, K. Künstler and H. Ullmann

Pages:

57-60

Citation:

A.D. Trokhymchuk and O.A. Pizio, "Structural Properties of the Molten Fast Ion Conductors with Silver Cations by the Integral Equation's Methods", Materials Science Forum, Vol. 76, pp. 57-60, 1991

Online since:

January 1991

Export:

Price:

$38.00

Fetching data from Crossref.
This may take some time to load.